Jump to content
Important Survey - Please Participate ×

Tapering off Ativan


[Lo...]

Recommended Posts

Hi,

I am currently tapering off Ativan. I've been on it for 2 years and am having a difficult time with withdrawal symptoms. I have debilitating anxiety and panic attacks. I am also a recovering alcoholic, 97 days sober. My drug and alcohol counselor has advised me to find a forum for benzos to understand more about withdrawals and for hope that things will eventually get better if I stay off of these pills. I'm having days where it's difficult to eat, anxiety, panic, feeling sick, clenching my jaw, and psychologically tormenting thoughts. Any suggestions on how to ease any of these withdrawal symptoms would be greatly appreciated.

 

-Thank you

 

Lola

Link to comment
Share on other sites

Hello Lola  :hug:  Welcome to BenzoBuddies!. 

 

You will receive  a lot of support here. Well done to you being 97 days sober, I know how hard that is. Benzo withdrawal symptoms are awful but its temporary. You are going to be okay, take your time, you will recover from this.  The best way to minimize withdrawal symptoms is a slow and careful taper.

 

The rule of thumb is to taper no more than 5-10% every 10-14 days.  This can be adjusted based on how you feel.  I would suggest that you read the Ashton Manual, an excellent resource about these types of drugs and how to withdraw. It was written by an expert in the field.

 

I'll leave you a few links:

 

The Ashton Manual

 

Withdrawal Support

 

General Taper Plans

 

If you would be so kind as to add a signature (history of meds/doses etc) it will help members give you relevant advice this link will show you how to ”Create a signature”

 

Welcome aboard

 

Magrita

 

Link to comment
Share on other sites

×
×
  • Create New...